# SDR PCSA2013050602

- Difficulty date: May 3, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N905AJ
- Make and model: Boeing 727231
- Aircraft serial: 21989
- Aircraft time: 57,378 hours, 34,947 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bypass Valve
- Condition: Faulty
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UPON RETRACTION, INBOARD FLAPS REMAINED AT 20°.  AFTER LANDING FLAPS RETRACTED NORMALLY.  MAINTENANCE REPLACED THE FLAP BYPASS VALVE, THE INBD FLAP ASYMMETRIC RELAY R187 AND THE INBD FLAP INDICATOR PER THE AMM, ACCOMPLISHED THE FLAP OPERATIONAL CHECK PER THE AMM, FOUND NORMAL AND RETURNED THE AIRCRAFT TO SERVICE.
